MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; HASSON CONE

INTUITIVE SURGICAL, INC NONE; HASSON CONE
Model Number 470398-04
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.
 
Event or Problem Description
It was reported that during da vinci-assisted surgical procedure, the hasson cone was found to have crack in clamp part.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did follow up and obtain additional information.No fragment fell inside the patient.No broken part was detached completely from the hasson cone.Patient information was not provided.Review of the provided image is consistent with reported complaint of cracked hasson cone.Root cause of the failure mode cannot be confirmed without the returned device.No further escalations required for the image review.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the da vinci product with an alleged issue to perform failure analysis.Failure analysis found the primary failure of 'hasson cone broken' to be related to the customer reported complaint.The hasson cone was found with the white clamp collar broken.No pieces were missing.The collar was found broken but still secured at the top of the cone.The collar allows the cannula to rotate independent of the hasson cone for robotic use.Probable root cause of the failure mode broken hasson cone are typically attributed to damage during use, which may include an accidental drop of the product or collisions with other objects or hard surfaces.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
HASSON CONE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24206826
Report Number2955842-2026-02514
Device Sequence Number12139847
Product Code GCJ
UDI-Device Identifier00886874112656
UDI-Public(01)00886874112656(10)SR250702
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470398-04
Device Catalogue Number470398
Device Lot NumberSR250702
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer01/22/2026
02/18/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/09/2026
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown